# SDR G1IA20240215258

- Difficulty date: February 12, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N858GF
- Make and model: Beech B200
- Aircraft serial: BB1858
- Aircraft time: 4,070 hours, 4,191 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Circuit Breaker
- Condition: Tripped
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: L

## Discrepancy

LANDING GEAR CIRCUIT BREAKER ACTIVATED ON APPROACH, GEAR WAS PUMPED DOWN MANUALLY.
